Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Palatucci

$p$-Laplacian problems with critical Sobolev exponent

created by palatucci on 17 Feb 2011
modified on 23 Dec 2011

[BibTeX]

Published Paper

Inserted: 17 feb 2011
Last Updated: 23 dec 2011

Journal: Asymptotic Anal.
Volume: 73
Number: 1-2
Pages: 37-52
Year: 2011
Links: http://iospress.metapress.com/content/0051m818p34738t4/fulltext.pdf

Abstract:

We use variational methods to study the asymptotic behavior of solutions of $p$-Laplacian problems with nearly subcritical nonlinearity in general, possibly non-smooth, bounded domains.

Keywords: p-Laplacian, G-convergence, concentration, critical Sobolev exponent


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1